Rational expressions for multiple roots of algebraic equations

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.1070/SM8950

Ключевые слова: general algebraic equation, system of algebraic equations, discriminant variety, multiple root, logarithmic Gauss map, Construction industry, Risk assessment, Safety engineering, Building safety, Construction sectors, Construction sites, Engineering problems, Mechanical safety, Russian federation, Risk management, Construction industry, Risk assessment, Safety engineering, Building safety, Construction sectors, Construction sites, Engineering problems, Mechanical safety, Russian federation, Risk management

Аннотация: The general polynomial with variable coefficients is considered. In terms of the resultants of this polynomials and its derivatives simple rational expressions in the coefficients of the polynomial are found for its multiple zeros. Similar results are extended to systems of n polynomial equations with n unknowns. Justifications of the formulae for multiple roots thus obtained are based on the properties of the logarithmic Gauss map of the discriminant variety of a system of equations and on a linearization procedure for the system. The resulting formulae are of interest not only for theoretical aspects of the algebra of polynomials, but also for numerical mathematics and various areas of applied mathematics connected with finding critical points of polynomial maps.

Ссылки на полный текст

Издание

Журнал: SBORNIK MATHEMATICS

Выпуск журнала: Vol. 209, Is. 10

Номера страниц: 1419-1444

ISSN журнала: 10645616

Место издания: BRISTOL

Издатель: TURPION LTD

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.